Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 170802, 12 pages
Research Article

New Approximate Analytical Solutions of the Falkner-Skan Equation

Department of Statistics and Computer Science, Kunsan National University, Kunsan 573-701, Republic of Korea

Received 9 April 2012; Accepted 25 May 2012

Academic Editor: Chein-Shan Liu

Copyright © 2012 Beong In Yun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Beong In Yun, “New Approximate Analytical Solutions of the Falkner-Skan Equation,” Journal of Applied Mathematics, vol. 2012, Article ID 170802, 12 pages, 2012. doi:10.1155/2012/170802